Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Plate and shell indicial aerodynamics


Author: C. S. Ventres
Journal: Quart. Appl. Math. 29 (1972), 545-546
DOI: https://doi.org/10.1090/qam/99748
MathSciNet review: QAM99748
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Dowell, Generalized aerodynamic forces on a flexible plate undergoing transient motion, Quart. Appl. Math. 24, 331-338 (1967)
  • [2] E. H. Dowell, Generalized aerodynamic forces on a flexible cylindrical shell undergoing transient motion, Quart. Appl. Math. 26, 343-353 (1968)


Additional Information

DOI: https://doi.org/10.1090/qam/99748
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website